Alert archive / Louisiana / Wind Advisories in 2013
Wind Advisory 14, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Apr 10, 2013, 1:07 AM CDT for 7 parishes in Louisiana; Hardin County, Jasper County, Newton County, Texas. It took effect at Apr 10, 2013, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2013, 1:07 AM CDT (06:07 UTC)
- In effect from
- Apr 10, 2013, 10:00 AM CDT
- Expired
- Apr 10, 2013, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX
The radar
The Lake Charles radar (KLCH), 45 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.1 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2026 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
493 WWUS74 KLCH 100607 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 107 AM CDT WED APR 10 2013 ...STRONG AND GUSTY SOUTH WINDS WILL PERSIST THROUGH WEDNESDAY... .LARGE DIFFERENCES IN PRESSURE SEPARATE AN ATLANTIC HIGH PRESSURE SYSTEM FROM FALLING PRESSURES ACROSS THE SOUTHERN PLAINS. MODERATE SOUTHERLY WINDS ARE THE RESULT. LAZ043>045-TXZ201-261-262-101200- /O.CAN.KLCH.WI.Y.0013.000000T0000Z-130410T0600Z/ /O.NEW.KLCH.WI.Y.0014.130410T1500Z-130411T0000Z/ ACADIA-LAFAYETTE-UPPER ST. MARTIN-HARDIN-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...LUMBERTON... SILSBEE...BUNA...DEWEYVILLE 107 AM CDT WED APR 10 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...MODERATE SOUTH WINDS WILL BECOME STRONG AND GUSTY BY MID MORNING. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO AROUND 40 MPH AT TIMES. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ030>033-101200- /O.NEW.KLCH.WI.Y.0014.130410T1500Z-130411T0000Z/ BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- INCLUDING THE CITIES OF...DE RIDDER...OAKDALE...KINDER... VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE 107 AM CDT WED APR 10 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...MODERATE SOUTH WINDS WILL BECOME STRONG AND GUSTY BY MID MORNING. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO AROUND 40 MPH AT TIMES. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER...ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ041-042-052>055-073-074-TXZ215-216-101200- /O.EXT.KLCH.WI.Y.0013.000000T0000Z-130411T0000Z/ CALCASIEU-JEFFERSON DAVIS-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR... BRIDGE CITY 107 AM CDT WED APR 10 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...WINDS WILL REMAIN STRONG TONIGHT AND THROUGH THE DAY ON WEDNESDAY. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO AROUND 40 MPH AT TIMES. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
2 follow-up statements
135 WWUS74 KLCH 100945 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 445 AM CDT WED APR 10 2013 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT...COUPLED WITH STRONG WINDS IN THE LOWEST LEVELS OF THE ATMOSPHERE...WILL RESULT IN GUSTY SOUTH WINDS LATER TODAY...REACHING SUSTAINED SPEEDS AROUND 20 MPH WITH GUSTS UP TO 40 MPH AT TIMES. LAZ041-042-052>055-073-074-TXZ215-216-101700- /O.CAN.KLCH.WI.Y.0013.000000T0000Z-130411T0000Z/ /O.EXA.KLCH.WI.Y.0014.130410T1500Z-130411T0000Z/ CALCASIEU-JEFFERSON DAVIS-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR... BRIDGE CITY 445 AM CDT WED APR 10 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...SOUTH WINDS WILL BECOME STRONG AND GUSTY BY MID MORNING. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ030>033-043>045-TXZ201-261-262-101700- /O.CON.KLCH.WI.Y.0014.130410T1500Z-130411T0000Z/ BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-ACADIA-LAFAYETTE- UPPER ST. MARTIN-HARDIN-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...DE RIDDER...OAKDALE...KINDER... VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... LUMBERTON...SILSBEE...BUNA...DEWEYVILLE 445 AM CDT WED APR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...SOUTH WINDS WILL BECOME STRONG AND GUSTY BY MID MORNING. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
916 WWUS74 KLCH 101500 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1000 AM CDT WED APR 10 2013 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT...COUPLED WITH STRONG WINDS IN THE LOWEST LEVELS OF THE ATMOSPHERE...WILL RESULT IN GUSTY SOUTH WINDS REACHING SUSTAINED SPEEDS AROUND 20 MPH WITH GUSTS UP TO 40 MPH AT TIMES. LAZ030>033-041>045-052>055-073-074-TXZ201-215-216-261-262-110000- /O.CON.KLCH.WI.Y.0014.000000T0000Z-130411T0000Z/ BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-HARDIN-JEFFERSON- ORANGE-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...DE RIDDER...OAKDALE...KINDER... VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE...LAKE CHARLES... SULPHUR...JENNINGS...WELSH...LAKE ARTHUR...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY... HOLLY BEACH...CAMERON...GRAND CHENIER...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...BUNA... DEWEYVILLE 1000 AM CDT WED APR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...SOUTH WINDS WILL BECOME STRONG AND GUSTY BY MID MORNING. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 9, 11:36 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 9, 11:36 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 PM CDT TUE APR 9 2013
.AVIATION...MVFR AND AT TIMES IFR CIGS WITH STRONG SOUTHEAST WINDS
CONTINUE TONIGHT AS LOW PRESSURE DEEPENS ALONG THE RED RIVER OF
TEXAS IN ASSOCIATION WITH A STRONG PACIFIC COLD FRONT. RAIN AND
THUNDERSTORMS MOVE IN LATE WEDNESDAY AFTERNOON AS THIS FRONT
PUNCHES INTO EAST TEXAS. EXPECTING LIFR WEDNESDAY EVENING AS THE
FRONT SLOWS AS IT MOVES THROUGH FROM THE WEST.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 952 PM CDT TUE APR 9 2013/
DISCUSSION...
ALL IN ALL CURRENT GRIDS/FORECASTS IN GOOD SHAPE AS INHERITED.
REGIONAL 88DS CONTINUE TO SHOW WIDELY SCATTERED MAINLY LIGHT
STREAMER SHOWERS DEVELOPING OVER THE REGION AND MOVING NEWD. WATER
VAPOR IMAGERY SUGGESTS THIS ACTIVITY IS BEING HELPED ALONG BY A
WEAK SHORTWAVE ALOFT CROSSING ERN TX WHICH IS PROGGED BY SHORT-
RANGE MODELS TO MAINTAIN ITS ENEWD PUSH TOWARD THE FORECAST AREA...
THUS ELECTED TO CARRY 20 POPS THRU THE REMAINDER OF THE NIGHT.
SWITCHED PRECIP TYPE TO JUST SHOWERS BEGINNING ATTM AS FORECAST
SOUNDINGS INDICATE SLIGHTLY DECREASING INSTABILITY AND INCREASING
CAPPING ALOFT...HOWEVER THIS IS NOT ESPECIALLY THE CASE OVER THE
COASTAL WATERS AND A STORM OR TWO CANNOT BE RULED OUT OVER LAND
NEAR THE COAST.
MEANWHILE SFC OBS INDICATE STRONG WINDS CONTINUE MAINLY NEAR THE
COAST BUT HAVE SLACKED FARTHER INLAND...IN LINE WITH THE WIND
ADVISORY CURRENTLY IN EFFECT SO NO CHANGES PLANNED THERE. ELSEWHERE
GRIDS WERE TWEAKED BASED ON LATEST OBS/TRENDS.
UPDATE OUT SHORTLY.
25
PREV DISCUSSION... /ISSUED 656 PM CDT TUE APR 9 2013/
AVIATION...VERY TIGHT PRESSURE GRADIENT IN PLACE WITH STRONG
SOUTHERLY WINDS ORIGINATING FROM THE CARRIBEAN. RELATIVELY COOLER
NEAR SHORE WATERS WITH THIS FETCH IS RESULTING IN LIFTED SEA FOG.
THERE IS AS MUCH AS A 2 DEGREE CROSS OVER OF DEW POINTS OVER WATER
TEMPS AT THIS TIME.
EXPECTING WITH A SLIGHT REDUCTION OF WINDS OVERNIGHT CIGS TO
LOWER TO IFR WITH AT ALL TERMINALS NEXT FEW HOURS EXCEPT AEX IFR
AFTER MIDNIGHT. MVFR MID-MORNING WITH CONTINUED GUSTY WINDS. AS
THE FRONT APPROACHES FROM THE WEST WEDNESDAY AFTERNOON, CIGS
SHOULD LOWER TO IFR AS MOISTURE INCREASES.
SWEENEY
PREV DISCUSSION... /ISSUED 341 PM CDT TUE APR 9 2013/
SYNOPSIS...
DOME OF HIGH PRESSURE...SITUATED OFFSHORE THE GEORGIA
COAST...WILL MOVE LITTLE TONIGHT...BEFORE RESUMING ITS EASTWARD
JOURNEY FURTHER INTO THE ATLANTIC.
THE CONSEQUENT BREAKDOWN IN HIGH PRESSURE ACROSS THE GULF OF MEXICO
WILL PERMIT A CANADIAN FRONT TO RESUME ITS TRAVELS SOUTH AND EAST.
THE FRONT WILL ENTER SOUTHEAST TEXAS BY EARLY EVENING WEDNESDAY...
BEFORE EXITING SOUTH CENTRAL LOUISIANA BY EARLY MORNING THURSDAY.
FURTHER UP...A DEEP TROUGH IN THE MIDLATITUDE WESTERLIES WILL TRAVEL
EASTWARD ACROSS THE ROCKY MOUNTAINS. THE SOUTHERN SEGMENT OF THE TROUGH
WILL SLOW...BRINGING ABOUT A POSITIVE HORIZONTAL TILT TO THE
TROUGH AXIS (NORTHEAST-TO-SOUTHWEST TILT).
DISCUSSION...
PACIFIC SHORTWAVES...ROTATING AROUND THE BASE OF THE GREAT BASIN
TROUGH...CONTINUE UPSWINGING THROUGH THE WESTERN GULF COAST AREA...
SETTING OFF A FEW LIGHT SHOWERS. SHOWERS WILL BE COMING TO AN END
AROUND MIDNIGHT.
HE WARM CONVEYOR BELT AIRSTREAM REMAINS FIRMLY ESTABLISHED ACROSS THE
WESTERN GULF COAST STATES. ADVECTION STRATUS WILL PERSIST.
FOR TOMORROW...SHOWERS AND THUNDERSTORMS WILL ORGANIZE INTO LINES
ORIENTED IN THE FRONTWISE DIRECTION. DAMAGING WINDS WILL BE THE
PRIMARY THREAT...ESPECIALLY FROM WEDNESDAY AFTERNOON INTO WEDNESDAY
EVENING. MEAN AREAL RAINFALL AMOUNTS ENDING THURSDAY EVENING WILL
BE RUNNING BETWEEN 2 AND 3 INCHES...WITH LOCALLY HIGHER AMOUNTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 80 55 70 48 / 20 60 80 80 10
KBPT 71 78 51 71 48 / 20 60 80 60 10
KAEX 71 82 51 67 43 / 20 60 80 80 10
KLFT 70 81 60 71 48 / 20 40 80 80 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES:
ACADIA...CALCASIEU...EAST CAMERON...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...UPPER ST.
MARTIN...VERMILION...WEST CAMERON.
COASTAL FLOOD ADVISORY UNTIL NOON CDT WEDNESDAY FOR THE
FOLLOWING ZONES: CALCASIEU...EAST CAMERON...WEST CAMERON.
TX...WIND ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES:
HARDIN...JEFFERSON...ORANGE...SOUTHERN JASPER...SOUTHERN
NEWTON.
COASTAL FLOOD ADVISORY UNTIL NOON CDT WEDNESDAY FOR THE
FOLLOWING ZONES: JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION THROUGH WEDNESDAY AFTERNOON FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
&&Hazardous weather outlook, Apr 9, 3:06 PM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 306 PM CDT TUE APR 9 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 101115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 306 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT. SOUTHERLY WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE POSSIBLE. WINDS WILL DECREASE BELOW THE ADVISORY THRESHOLD AFTER MIDNIGHT. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE COASTAL SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. MINOR COASTAL FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CANADIAN FRONT WILL TRAVEL SOUTH AND EAST...ENTERING SOUTHEAST TEXAS BY EARLY EVENING WEDNESDAY...BEFORE EXITING INTO SOUTHEAST LOUISIANA AROUND EARLY MORNING THURSDAY. NUMEROUS PRE-FRONTAL SHOWERS AND THUNDERSTORMS (ORGANIZING IN LINES) WILL ACCOMPANY THIS TRAVELING FRONT. SEVERE WEATHER IS POSSIBLE...THE PRIMARY THREAT BEGIN DAMAGING WINDS. IN ADDITION...LOCALIZED FLOODING RAIN IS POSSIBLE IN THE STRONGER STORMS. MEAN AREAL RAINFALL AMOUNTS...COMPUTED OVER 24 HOURS ENDING THURSDAY AFTERNOON...WILL BE RUNNING BETWEEN 2 AND 3 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING. GMZ430-432-435-450-452-455-470-472-475-101115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 306 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT. ALSO...THE MODERATE SOUTHERLY WINDS MAY CAUSE A TIDAL PILE-UP...ESPECIALLY AT THE TIME OF MORNING HIGH TIDE ON WEDNESDAY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE COASTAL PARISHES OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CANADIAN FRONT WILL TRAVEL SOUTH AND EAST...ENTERING THE UPPER TEXAS COASTAL WATERS BY EARLY EVENING WEDNESDAY ..BEFORE EXITING INTO THE SOUTHEAST LOUISIANA COASTAL WATERS BY EARLY MORNING THURSDAY. NUMEROUS PRE-FRONTAL SHOWERS AND THUNDERSTORMS (ORGANIZING IN LINES) WILL ACCOMPANY THIS TRAVELING FRONT. SEVERE WEATHER IS POSSIBLE...THE PRIMARY THREAT BEGIN DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:04 PM CDT | River Flood Warning | LCH | Calcasieu | 42 hr |
Nearby
Wind Advisories in Louisiana, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.